# SDR SIMA200307006

- Difficulty date: March 7, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  BLENDED THE CORRODED AREA OF THE CENTER SILL AND PERFORMED AN NDT INSPECTION.  FABRICATED A DOUBLER, REPAIR DONE IAW EMB SRM (SRM 145/1142 REV 20) CHAPTER 51-21-02 AND EMB REPAIR STATEMENT 1C2003-145/0771.  (M)
